# SDR GTIA2023091637482

- Difficulty date: September 14, 2023
- Submitted: September 16, 2023
- Operation: Air carrier
- Aircraft: N670NK
- Make and model: Airbus A321-231
- Aircraft serial: 7106
- Aircraft time: 23,371 hours, 10,225 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED SMELL IN CABIN ON APPROACH-OPERATED PACKS PER AMM 21-52-00 RAN PACKS FOR 30MIN NO ODOR DETECTED
